Alert archive / Georgia / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 21, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Apr 6, 2019, 4:25 PM EDT for Camden County, Glynn County, Georgia. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 6, 2019, 4:25 PM EDT (20:25 UTC)
- Expired
- Apr 6, 2019, 5:15 PM EDT
- In force
- 50 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Camden County, GA, Glynn County, GA
The radar
The Jacksonville radar (KJAX), 75 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 8.4 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 334 J/kg
- Mixed-layer CIN
- -82 J/kg
- Mixed-layer LCL
- 847 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 102 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
316
WUUS52 KJAX 062025
SVRJAX
GAC039-127-062115-
/O.NEW.KJAX.SV.W.0021.190406T2025Z-190406T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jacksonville FL
425 PM EDT Sat Apr 6 2019
The National Weather Service in Jacksonville has issued a
* Severe Thunderstorm Warning for...
Northeastern Camden County in southeastern Georgia...
Central Glynn County in southeastern Georgia...
* Until 515 PM EDT.
* At 425 PM EDT, a severe thunderstorm was located near Dock
Junction, moving southeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Brunswick, St. Simons Island, Dock Junction, Country Club Estates,
Jekyll Island and Dover Bluff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3110 8137 3103 8138 3096 8150 3123 8171
3134 8154 3114 8131
TIME...MOT...LOC 2025Z 317DEG 19KT 3122 8162
HAIL...1.00IN
WIND...60MPH
$$
PETERSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 6, 4:14 PM EDT, 11 minutes earlier.
Area forecast discussion, Apr 6, 4:14 PM EDT, 11 minutes before
Area Forecast Discussion...CORRECTED National Weather Service Jacksonville FL 414 PM EDT Sat Apr 6 2019 Scattered storms will continue to develop near a frontal boundary across Se Ga and track slowly Se into the early evening. Other scattered showers/storms will develop across the Se portion of the area and track towards the I-95 corridor before fading out this eve. The frontal boundary across Se Ga will lift slowly north and become diffuse later tonight into Sunday as a deep layer ridge builds into the area. This results in mainly diurnal convection on Sunday as opposed to all day convection that was across Se Ga. Scattered afternoon and early evening showers/storms will develop across inland areas where seabreezes and outflows merge.Lingering showers and storms possible early Sunday evening near the I-75 corridor will fade out. Max temps Sunday afternoon warm to the mid to upper 80s inland and upper 70s to near 80 coast. Patchy late night and early morning low clouds and fog will be possible both tonight and tomorrow night. .SHORT TERM (Monday-Tuesday night)... A positive tilted upper trough will approach the area as a closed low over eastern Tx moves into the Se U.S. There continues to be differences in the models with the GFS deeper and slower with the system. Nonetheless the combination of an influx of gulf moisture coupled with upper diffluence will lead to numerous showers with isolated storms beginning late Monday afternoon and continuing into Tuesday. Locally heavy rainfall possible although amounts will be dependent on strength of system. Early rainfall estimates suggests a potential of 1 to 2 inch rainfall. .LONG TERM (Wednesday-Saturday)... Lingering showers possible Wednesday as the mid/upper trough slowly moves out of the area. Drier conditions in the wake of the trough thereafter with only scattered afternoon showers possible Saturday. Temps average slightly above normal. && .AVIATION...A thunderstorm will produce ocnl MVFR at SSI and SGJ til around 22Z-23Z. Otherwise prevailing VFR this eve. Low clouds and patchy fog expected later tonight and have IFR cigs beginning after 08Z-09Z. && .MARINE...A weak pressure gradient will result in the sea breeze moving inland before converging over the St Johns River area. The initially mild winds offshore will strengthen as the day progresses, pushing towards the ENE before weakening and becoming more out of the south overnight. Fog may develop along the coastline reducing visibilities overnight and into the early AM on Sunday and then lingering over offshore waters through into the beginning of next week. Rip Currents: Moderate Risk Today and Tomorrow. && .PRELIMINARY POINT TEMPS/POPS... AMG 80 63 86 64 / 60 40 30 30 SSI 74 64 76 65 / 30 30 10 10 JAX 83 65 85 64 / 20 20 20 10 SGJ 80 66 81 65 / 30 30 10 10 GNV 86 65 88 65 / 10 20 20 20 OCF 86 66 89 65 / 20 20 20 20 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...None. GA...None. AM...None. && PP/MZ/NM
In the hours before
Special weather statement, Apr 6, 3:24 PM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Jacksonville FL
324 PM EDT Sat Apr 6 2019
FLZ340-062000-
Western Marion FL-
324 PM EDT Sat Apr 6 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MARION COUNTY UNTIL
400 PM EDT...
* At 324 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm 7 miles northeast of Beverly Hills,
moving northeast at 10 mph.
* Small hail, winds in excess of 45 mph, and minor flooding due to
heavy rainfall is possible with this storm.
* This storm will remain over mainly rural areas of southwestern
Marion County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 2899 8234 2899 8235 2901 8239 2902 8240
2901 8242 2903 8244 2909 8235 2897 8224
2896 8229 2896 8231
TIME...MOT...LOC 1924Z 217DEG 7KT 2899 8238
ENYEDISpecial weather statement, Apr 6, 3:45 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
345 PM EDT Sat Apr 6 2019
FLZ033-062015-
Inland St. Johns FL-
345 PM EDT Sat Apr 6 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL ST. JOHNS COUNTY
UNTIL 415 PM EDT...
* At 345 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Federal Point, or near
Hastings, moving northeast at 10 mph.
* Small hail, winds in excess of 45 mph, and minor flooding due to
heavy rainfall is possible with this storm.
* This storm will remain over mainly rural areas of south central St.
Johns County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 2976 8153 2978 8155 2981 8156 2993 8142
2980 8138
TIME...MOT...LOC 1945Z 226DEG 10KT 2980 8151
ENYEDISpecial weather statement, Apr 6, 3:59 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
359 PM EDT Sat Apr 6 2019
GAZ153-154-062045-
Inland Glynn GA-Coastal Glynn GA-
359 PM EDT Sat Apr 6 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GLYNN COUNTY UNTIL
445 PM EDT...
* At 358 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Everett, or 13 miles northwest
of Dock Junction, moving southeast at 10 mph.
* Winds in excess of 45 mph possible with this storm along with
heavy downpours.
* Locations impacted include...
Dock Junction, Everett, Country Club Estates, Thalmann and Boys
Estate.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3116 8148 3123 8176 3136 8170 3145 8163
3139 8157 3139 8156 3138 8155 3138 8154
3137 8154 3134 8149 3131 8142 3129 8141
3129 8140
TIME...MOT...LOC 1958Z 303DEG 10KT 3135 8166
ZIBURASpecial weather statement, Apr 6, 4:03 PM EDT, 22 minutes before
Special Weather Statement National Weather Service Jacksonville FL 403 PM EDT Sat Apr 6 2019 FLZ033-038-062030- Inland Flagler FL-Inland St. Johns FL- 403 PM EDT Sat Apr 6 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FLAGLER AND SOUTH CENTRAL ST. JOHNS COUNTIES UNTIL 430 PM EDT... * At 403 PM EDT, National Weather Service meteorologists were tracking a strong thunderstorm 9 miles northeast of Andalusia, moving east at 10 mph. * Small hail, winds in excess of 45 mph, and minor flooding due to heavy rainfall is possible with this storm. * This storm will remain over mainly rural areas of northwestern Flagler and south central St. Johns Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Jacksonville on Facebook and Twitter. && LAT...LON 2957 8143 2965 8145 2967 8132 2958 8129 TIME...MOT...LOC 2003Z 265DEG 8KT 2961 8140 ENYEDI
Special weather statement, Apr 6, 4:09 PM EDT, 16 minutes before
Special Weather Statement National Weather Service Jacksonville FL 409 PM EDT Sat Apr 6 2019 FLZ033-038-062045- Inland Flagler FL-Inland St. Johns FL- 409 PM EDT Sat Apr 6 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FLAGLER COUNTY UNTIL 445 PM EDT... * At 409 PM EDT, National Weather Service meteorologists were tracking a strong thunderstorm near Andalusia, moving east at 10 mph. * Small hail, winds in excess of 45 mph, and minor flooding due to heavy rainfall is possible with this storm. * This storm will remain over mainly rural areas of northwestern Flagler County. PRECAUTIONARY/PREPAREDNESS ACTIONS... To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Jacksonville on Facebook and Twitter. && LAT...LON 2955 8150 2961 8151 2964 8140 2956 8138 TIME...MOT...LOC 2009Z 249DEG 7KT 2959 8147 ENYEDI
Special weather statement, Apr 6, 4:14 PM EDT, 11 minutes before
Special Weather Statement National Weather Service Jacksonville FL 414 PM EDT Sat Apr 6 2019 FLZ240-340-062045- Central Marion FL-Western Marion FL- 414 PM EDT Sat Apr 6 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MARION COUNTY UNTIL 445 PM EDT... * At 414 PM EDT, National Weather Service meteorologists were tracking a strong thunderstorm near Ocala Airport, or 8 miles southwest of Ocala, moving northeast at 15 mph. * Small hail, winds in excess of 45 mph, and minor flooding due to heavy rainfall is possible with this storm. * Locations impacted include... Ocala and Ocala Airport. PRECAUTIONARY/PREPAREDNESS ACTIONS... To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Jacksonville on Facebook and Twitter. && LAT...LON 2903 8223 2910 8234 2927 8220 2915 8207 TIME...MOT...LOC 2014Z 213DEG 13KT 2912 8226 ENYEDI
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 11:27 AM EDT | Special Weather Statement | JAX | Jeff Davis | 33 min |
| Apr 6, 12:02 PM EDT | Special Weather Statement | JAX | Coffee | 28 min |
| Apr 6, 12:46 PM EDT | Special Weather Statement | JAX | Bacon | 44 min |
| Apr 6, 12:57 PM EDT | Severe Thunderstorm Warning | JAX | Bacon, Coffee | 33 min |
| Apr 6, 1:30 PM EDT | Special Weather Statement | JAX | Bacon | 45 min |
| Apr 6, 1:47 PM EDT | Special Weather Statement | JAX | Coffee | 43 min |
| Apr 6, 2:21 PM EDT | Special Weather Statement | JAX | Pierce | 39 min |
| Apr 6, 3:01 PM EDT | Special Weather Statement | JAX | Wayne | 29 min |
| Apr 6, 3:16 PM EDT | Special Weather Statement | JAX | Glynn | 44 min |
| Apr 6, 3:59 PM EDT | Special Weather Statement | JAX | Glynn | 46 min |
| Apr 6, 5:15 PM EDT | Severe Thunderstorm Warning | JAX | Camden, Glynn | 45 min |
| Apr 6, 6:03 PM EDT | Special Weather Statement | JAX | Camden | 42 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.